# SDR SWAA2019082236199

- Difficulty date: July 25, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 40,892 hours, 24,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 146A8123
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SURFACE AREA OF SCUFF PLATE UPPER COMPLETE SECTION CORRODED.   R&R WEB PER SRM AND DWG.
